Toggle Main Menu Toggle Search

Open Access padlockePrints

Gravitational quasinormal modes for Kerr anti-de Sitter black holes

Lookup NU author(s): Mr M Giannatteo Giammatteo, Professor Ian MossORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We investigate the quasinormal modes for gravitational perturbations of rotating black holes in four-dimensional anti-de Sitter (AdS) spacetime. The study of the quasinormal frequencies related to these modes is relevant to the AdS/CFT correspondence. Although results have been obtained for Schwarzschild and Reissner-Nordstrom AdS black holes, quasinormal frequencies of Kerr-AdS black holes are computed for the first time. We solve the Teukolsky equations in AdS spacetime, providing a second-order and a Padé approximation for the angular eigenvalues associated with the Teukolsky angular equation. The transformation theory and the Regge-Wheeler-Zerilli equations for Kerr-AdS are obtained. ©2005 IOP Publishing Ltd.

Publication metadata

Author(s): Giammatteo M, Moss IG

Publication type: Article

Publication status: Published

Journal: Classical and Quantum Gravity

Year: 2005

Volume: 22

Issue: 9

Pages: 1803-1824

ISSN (print): 0264-9381

ISSN (electronic): 1361-6382

Publisher: Institute of Physics Publishing Ltd.


DOI: 10.1088/0264-9381/22/9/021


Altmetrics provided by Altmetric